# SDR TSAA0826023

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737*
- Aircraft serial: 23124
- Aircraft time: 58,778 hours, 53,507 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 320, HNL-OAK:  LT WING-BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT DURING CRUISE AT ABOUT FL350.  LIGHT WENT OUT AFTER.  ACCOMPLISHED QRH PROCEDURES AND RETURNED TO HNL.  INSPECTED AIR CONDITIONING BAY DUCTS, LEADING FLAP DUCTS AND OVERWING DUCTS.  NO LEAKS DETECTED.  ALSO PERFORMED HIGH POWER RUN; SYSTEM CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
